Our expert says:
It is possible that the bloating is related to the Mirena, and irregular spotting is side effect. If your periods are heavier than usual, this is not likely to be related to the Mirena. As to whether you remove it or not, you would have to consider whether alternative contraception has more acceptable side effects.
Headaches after sex are due to the dilatation of the blood vessels that occurs with arousal. If you have not had it before, I am not sure why you are having it now.
You should have your haemoglobin checked and probably start on iron. Also the reason for the low level will need investigation.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.